# SDR CALA9800989

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Ws 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT WING FLAP RIB AT WS XRS 270 WITH CORROSION AT INBOARD END OF RIB.  THE RIB WAS REMOVED IAW SRM 51-30-2.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-4 AND 51-10-3.
